# SDR CVGA20120928001

- Difficulty date: September 28, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N862PA
- Make and model: Lear 60LEAR
- Aircraft serial: 014
- Aircraft time: 6,598 hours, 4,414 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Part number: 501170803
- Part serial: 1166
- Condition: Failed
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

NOSE WHEEL STEERING FAILED ON TAKEOFF.
